Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 78, NWS Melbourne, FL

June 18, 2011Brevard County, Indian River County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 18, 2011, 5:18 PM EDT for Brevard County, Indian River County, Florida. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2011, 5:18 PM EDT (21:18 UTC)
Expired
Jun 18, 2011, 6:15 PM EDT
In force
57 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Brevard County, FL, Indian River County, FL

The radar

The Melbourne radar (KMLB), 35 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
122 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
1401 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

903 
WUUS52 KMLB 182118
SVRMLB
FLC009-061-182215-
/O.NEW.KMLB.SV.W.0078.110618T2118Z-110618T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
518 PM EDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BREVARD COUNTY IN FLORIDA
  INDIAN RIVER COUNTY IN FLORIDA

* UNTIL 615 PM EDT.

* AT 515 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  VERO LAKE ESTATES...OR NEAR FELLSMERE...AND MOVING NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  WINTER BEACH...WABASSO...SEBASTIAN...ROSELAND...SEBASTIAN          
  INLET...  SEBASTIAN INLET RECREATION...MICCO...MALABAR...GRANT     
  BAREFOOT BAY...INTERSTATE 95 BETWEEN MILE MARKERS 153 AND 168 AND  
  US 1. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2774 8040 2781 8045 2786 8046 2794 8052
      2772 8041 2757 8049 2765 8078 2785 8075
      2801 8056 2800 8055 2799 8055 2794 8052
      2796 8051 2802 8055 2803 8053 2801 8051
      2776 8039
TIME...MOT...LOC 2117Z 194DEG 11KT 2770 8057

$$


MOSES
2 follow-up statements
699 
WWUS52 KMLB 182154
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
554 PM EDT SAT JUN 18 2011

FLC009-061-182215-
/O.CON.KMLB.SV.W.0078.000000T0000Z-110618T2215Z/
INDIAN RIVER-BREVARD-
554 PM EDT SAT JUN 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN BREVARD AND NORTH CENTRAL INDIAN RIVER COUNTIES...

AT 549 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
MICCO...OR NEAR FELLSMERE...MOVING NORTH AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROSELAND...BAREFOOT BAY...MELBOURNE SHORES...VALKARIA...MALABAR...
GRANT AND FLORIDANA BEACH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2801 8051 2786 8046 2794 8052 2783 8047
      2777 8048 2779 8074 2785 8075 2801 8056
      2800 8055 2799 8055 2794 8052 2796 8051
      2802 8055 2803 8053
TIME...MOT...LOC 2154Z 193DEG 12KT 2785 8061

$$


MOSES
001 
WWUS52 KMLB 182208
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
608 PM EDT SAT JUN 18 2011

FLC009-061-182218-
/O.EXP.KMLB.SV.W.0078.000000T0000Z-110618T2215Z/
INDIAN RIVER-BREVARD-
608 PM EDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BREVARD AND NORTH
CENTRAL INDIAN RIVER COUNTIES WILL EXPIRE AT 615 PM EDT...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE 
WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 2801 8051 2786 8046 2794 8052 2783 8047
      2777 8048 2779 8074 2785 8075 2801 8056
      2800 8055 2799 8055 2794 8052 2796 8051
      2802 8055 2803 8053
TIME...MOT...LOC 2208Z 193DEG 12KT 2790 8060

$$


MOSES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:33 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 18, 2:33 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
233 PM EDT SAT JUN 18 2011

.DISCUSSION...

CURRENTLY/TONIGHT...SHOWER/STORM DEVELOPMENT WILL INCREASE INTO LATE
AFT WITH THE CONTINUED INLAND MOVEMENT OF THE EAST/WEST COAST SEA
BREEZE BOUNDARIES AND SUPPORT FROM APPROACHING SHORTWAVE ALOFT.
DELAYED DEVELOPMENT OF THE SEA BREEZE NORTH OF THE CAPE WILL ALLOW
FOR BOUNDARY COLLISIONS CLOSER TO THE COAST LATE TODAY. ANY STORMS
THAT DEVELOP OVER THE INTERIOR WILL MOVE TOWARD THE EAST AROUND 5-10
MPH AND MAY REACH BACK TOWARD THE COAST...ESPECIALLY NORTH OF
MELBOURNE THIS EVENING. WILL INCLUDE A PRE-FIRST PERIOD FOR THE LATE
DAY SCATTERED STORMS WITH RAIN CHANCES ENDING AFTER MIDNIGHT. LOWS
WILL REACH THE LOW/MID 70S LATE TONIGHT.

SUNDAY...HIGH PRESSURE RIDGE AXIS WILL CONTINUE TO REMAIN JUST SOUTH
OF THE AREA TOMORROW WITH S/SW FLOW CONTINUING OVER THE AREA.
WEAKENED SHORTWAVE TROUGH ALOFT WILL MOVE INTO SOUTH FLORIDA SO WILL
LOSE UPPER LEVEL SUPPORT FOR LIFT IN AFT. HOWEVER SLOW INLAND
MOVEMENT OF THE EAST COAST SEA BREEZE WILL CONTINUE TO BE ABLE TO
GENERATE ISO/SCT SHRA/TSRA IN THE AFT WITH SEA BREEZE COLLISION ONCE
AGAIN EXPECTED CLOSER TO THE EAST COAST LATE IN THE DAY. TEMPS WILL
BE QUITE HOT TOMORROW...ESPECIALLY OVER THE INTERIOR AND ALONG THE
COAST WHERE THE SEA BREEZE BOUNDARY IS DELAYED. HIGHS IN THESE AREAS
WILL REACH THE MID/UPPER 90S WITH LOW 90S ALONG THE TREASURE/SRN
BREVARD COASTS.

SUNDAY NIGHT-MONDAY...SFC/LOW LEVEL RIDGE WILL REMAIN ACROSS
SOUTHERN HALF OF AREA THROUGH PERIOD. EAST COAST SEA BREEZE
EVOLUTION WILL CONTINUE TO DEVELOP FIRST ALONG THE TREASURE COAST
AND THEN NORTH OF THE CAPE LATER IN THE AFTERNOON. HOWEVER BOTH GFS
AND ECMWF SHOW LOW/MID TROPOSPHERIC DRYING SPREADING INTO THE
REGION. THE NAM IS THE OUTLIER WITH HIGHER POPS ON MONDAY THAN
SUNDAY. WILL OPT FOR THE FORMER SOLUTION BASED ON SATELLITE TRENDS
AND GO FOR THE LOWER POPS. MAV/GFS GUIDANCE SUGGEST BLO 20 PCT...BUT
WILL KEEP 20 PCT OVER THE SOUTH IN ARE OF DEEPER MOISTURE. TEMPS TO
CONTINUE SOME 3 TO 5 DEGREES ABV CLIMO WITH RELATIVELY DRY AIR IN
PLACE.

TUE-SAT (PREV DISC)...SURFACE RIDGE AXIS SLOWLY SHIFTS UP TO NORTH
FLORIDA/SOUTH GEORGIA SATURDAY. TIME HEIGHT CROSS SECTION DOES NOT
BODE WELL FOR ANY SIGNIFICANT PRECIPITATION AS IT SHOWS SCANT
MOISTURE EVEN IN THE LOWEST LAYERS THROUGH THURSDAY. LIMITED
INCREASE IN THE LOWER LAYER MOISTURE FIELD FRIDAY AND SATURDAY BUT
THE EVEN 30 POP SUGGESTED BY THE EXTENDED MEX GUIDANCE MAY BE A BIT
GENEROUS.

&&

.AVIATION...VFR CONDS WITH TEMPO IFR/MVFR IN SCT SHRA/TSRAS BEFORE
04Z. THEN PREDOMINANT VFR OVERNIGHT INTO SUN MORNING. STORM COVERAGE
EXPECTED TO BE SLIGHTLY LESS SUNDAY WITH LOSS OF UPPER LEVEL
SUPPORT. HOWEVER ISO/SCT CONVECTION WILL STILL BE ABLE TO DEVELOP
OVER THE AREA DURING THE AFT WITH TEMPO IFR/MVFR CONDS RETURNING.

&&

.MARINE...SOUTH WINDS UP TO 10-15 KTS WILL DECREASE AND BECOME
SOUTHWEST LATE TONIGHT. WILL THEN SEE WINDS SWITCH BACK TO THE SOUTH
BY TOMORROW AFT. SEAS WILL REMAIN AOB 3FT. CHANCES FOR OFFSHORE
MOVING STORMS LOOKS TO DECREASE TOMORROW AS STEERING FLOW BECOMES
MORE ONSHORE.

MON-WED...HIGH PRESSURE RIDGE AXIS WILL REMAIN OVER SOUTH
CENTRAL/SOUTH FLORIDA INTO EARLY NEXT WEEK. WINDS OUT OF THE SOUTH
TO SOUTHWEST...EXCEPT SOUTHEAST ALONG THE COAST WHEN THE SEA BREEZE
DEVELOPS IN THE AFTERNOON. WIND SPEEDS 15 KTS OR LESS WITH SEAS 3
FEET OR LESS.

&&

.FIRE WEATHER...SLOWER INLAND MOVEMENT OF THE EAST COAST SEA BREEZE
AND HOT TEMPS IN THE AFT WILL ALLOW MIN RH VALUES TO FALL JUST BELOW
40% OVER A FEW INTERIOR AREAS SUNDAY. CONVECTIVE COVERAGE NOT
EXPECTED TO BE AS HIGH TOMORROW. HOWEVER WILL STILL SEE ISOLATED TO
SCATTERED LIGHTNING STORMS FORM OVER THE AREA LATER IN THE DAY.

MON-WED...LOWER POPS MON-WED WITH 20 OR LESS EACH DAY. TEMPERATURES
IN THE LOW TO MID 90S AND LITTLE IF ANY RAIN WILL RESULT IN
CONTINUED DRYING OF FUELS. AFTERNOON MINIMUM RH VALUES IN THE LOWER
40S FOR THE AREAS WEST OF INTERSTATE 4 TO THE MID 50S AT THE COAST
LOOKS TO BE THE ONLY BRIGHT SPOT FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  94  73  94 /  20  20  10  10
MCO  73  97  74  97 /  20  20  10  10
MLB  73  93  73  93 /  20  30  10  20
VRB  72  91  73  91 /  20  30  10  20
LEE  75  96  75  97 /  20  20  10  10
SFB  74  97  75  97 /  20  20  10  10
ORL  75  97  76  97 /  20  20  10  10
FPR  72  91  72  92 /  20  30  10  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM....BLOTTMAN
Hazardous weather outlook, Jun 18, 10:30 AM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED SPOTTER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1030 AM EDT SAT JUN 18 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-181600-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1030 AM EDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
DAYTIME HEATING COUPLED WITH NEAR TO SLIGHTLY ABOVE NORMAL LEVELS
OF ATMOSPHERIC MOISTURE AND A WEAK UPPER LEVEL TROUGH DROPPING INTO
CENTRAL FLORIDA WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS THE AREA FROM THIS AFTERNOON INTO EARLY THIS EVENING.

A HIGH PRESSURE RIDGE ACROSS SOUTH FLORIDA WILL PROVIDE A LIGHT
SOUTH TO SOUTHWEST WIND FLOW. THIS SHOULD HOLD THE EAST COAST SEA
BREEZE CLOSER TO THE COAST AND BRING A CHANCE FOR AFTERNOON STORMS
TO THE SPACE AND TREASURE COASTS. THE GREATEST COVERAGE SHOULD OCCUR
OVER THE INTERIOR COUNTIES AND ALONG THE COAST FROM CAPE CANAVERAL
NORTH WHERE BOUNDARY INTERACTIONS WILL BE MORE NUMEROUS.

FREQUENT LIGHTNING STRIKES...STRONG WIND GUSTS ABOVE 40 MPH...SMALL
HAIL AND VERY HEAVY DOWNPOURS ARE EXPECTED WITH ISOLATED STRONG
STORMS. STORM MOTION WILL BE TOWARD THE NORTHEAST AT 10 TO 15 MPH.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED AFTERNOON STORMS OVER LAND WILL MOVE NORTHEAST AT AROUND
10 TO 15 MPH WITH SOME MOVING ACROSS THE COAST BETWEEN FLAGLER BEACH
AND CAPE CANAVERAL. A FEW STORMS WILL BECOME STRONG WITH FREQUENT
LIGHTNING STRIKES AND WIND GUSTS OVER 35 KNOTS.

.FIRE WEATHER IMPACT...
DESPITE SOME HEAVY RAINFALL THIS WEEK...THERE ARE STILL VERY PARCHED
AREAS...WHICH WILL BE PARTICULARLY SUSCEPTIBLE TO NEW FIRE IGNITIONS
FROM LIGHTNING STRIKES AND RAPID SPREAD BY GUSTY THUNDERSTORM WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THUNDERSTORMS SUNDAY AFTERNOON WILL PRODUCE GUSTY WINDS AND HEAVY
RAIN. THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF
NEEDED.

LASCODY/CRISTALDI

In the hours before

Local storm report, Jun 18, 4:48 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
448 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     FUNNEL CLOUD     ORMOND BEACH            29.28N 81.06W
06/18/2011                   VOLUSIA            FL   PUBLIC

            PUBLIC REPORTED A FUNNEL CLOUD NEAR ORMOND BEACH.

&&

JRC
Special weather statement, Jun 18, 4:49 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT SAT JUN 18 2011

FLZ141-182130-
COASTAL VOLUSIA COUNTY-
449 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN VOLUSIA COUNTY...

* UNTIL 530 PM EDT.

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER ORMOND BEACH...
MOVING EAST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

THE PUBLIC REPORTED A FUNNEL CLOUD NEAR ORMOND BEACH WITH THIS
STORM.

LAT...LON 2939 8107 2932 8104 2929 8103 2925 8100
      2913 8095 2917 8120 2927 8119 2927 8115
      2940 8115
TIME...MOT...LOC 2049Z 286DEG 10KT 2929 8104

KELLY
Special weather statement, Jun 18, 4:51 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
451 PM EDT SAT JUN 18 2011

FLZ054-182130-
INDIAN RIVER-
451 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER INDIAN RIVER COUNTY...

* UNTIL 530 PM EDT.

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 12 MILES SOUTH OF
FELLSMERE...MOVING NORTHWEST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2757 8044 2756 8060 2756 8066 2776 8085
      2782 8061
TIME...MOT...LOC 2051Z 149DEG 10KT 2761 8059

KELLY
Special weather statement, Jun 18, 4:53 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
453 PM EDT SAT JUN 18 2011

FLZ053-058-182215-
OKEECHOBEE-OSCEOLA-
453 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHWESTERN OKEECHOBEE
COUNTY...SOUTHERN OSCEOLA COUNTY...

* UNTIL 615 PM EDT.

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 8 MILES SOUTH
OF LAKE MARIAN NEAR STATE ROAD 60 AND THE FLORIDA TURNPIKE.  THE
STORM WAS NEARLY STATIONARY.

ADDITIONAL STRONG STORMS WILL DEVELOP ALONG THE EAST COAST SEA
BREEZE IN SOUTHERN AND CENTRAL OSCEOLA COUNTY THROUGH THE NEXT TWO
HOURS.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2805 8145 2805 8143 2802 8138 2807 8135
      2816 8096 2772 8086 2764 8087 2763 8085
      2761 8115 2772 8116 2782 8122 2784 8124
      2784 8127 2787 8131 2799 8139 2800 8141
TIME...MOT...LOC 2052Z 203DEG 2KT 2776 8104

MOSES
Special weather statement, Jun 18, 5:02 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
502 PM EDT SAT JUN 18 2011

FLZ041-044-141-182145-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
502 PM EDT SAT JUN 18 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHEASTERN LAKE COUNTY...
NORTHWESTERN VOLUSIA COUNTY...

* UNTIL 545 PM EDT.

AT 457 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 7 MILES WEST
OF DE LEON SPRINGS...MOVING NORTHEAST AT 10 TO 15 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2940 8141 2927 8140 2927 8118 2911 8118
      2894 8153 2893 8166 2896 8169 2897 8166
      2905 8166 2906 8164 2929 8165 2931 8168
      2933 8167 2938 8145 2940 8143
TIME...MOT...LOC 2101Z 222DEG 15KT 2909 8145

GUSEMAN
Local storm report, Jun 18, 5:07 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
507 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND GST     2 E DAYTONA BEACH       29.22N 81.00W
06/18/2011  E50 MPH          VOLUSIA            FL   PUBLIC

            PUBLIC REPORTED 50 MPH WIND GUST.

&&

JRC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:15 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia60 min
Jun 17, 8:45 PM EDTAreal Flood AdvisoryMLBLake, Orange, Seminole, Volusia2 hr
Jun 17, 9:11 PM EDTSpecial Weather StatementMLBSeminole49 min
Jun 18, 3:45 PM EDTSpecial Weather StatementMLBFlagler45 min
Jun 18, 4:22 PM EDTSpecial Weather StatementMLBLake38 min
Jun 18, 4:49 PM EDTSpecial Weather StatementMLBVolusia41 min
Jun 18, 4:51 PM EDTSpecial Marine WarningMLB114 min
Jun 18, 4:51 PM EDTSpecial Weather StatementMLBIndian River39 min
Jun 18, 4:53 PM EDTSpecial Weather StatementMLBOsceola82 min
Jun 18, 5:01 PM EDTSevere Thunderstorm WarningMLBVolusia44 min
Jun 18, 5:02 PM EDTSpecial Weather StatementMLBVolusia43 min
Jun 18, 5:08 PM EDTSevere Thunderstorm WarningMLBLake, Volusia37 min
Jun 18, 5:10 PM EDTTornado WarningMLBVolusia46 min
Jun 18, 5:39 PM EDTTornado WarningMLBVolusia51 min
Jun 18, 5:56 PM EDTSevere Thunderstorm WarningMLBVolusia64 min
Jun 18, 6:00 PM EDTSpecial Marine WarningMLB2 hr
Jun 18, 6:13 PM EDTTornado WarningMLBSeminole, Volusia47 min
Jun 18, 6:18 PM EDTSpecial Weather StatementMLBOrange, Seminole117 min
Jun 18, 6:18 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia57 min
Jun 18, 6:43 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola, Seminole62 min
Jun 18, 6:52 PM EDTSevere Thunderstorm WarningMLBBrevard53 min
Jun 18, 7:10 PM EDTTornado WarningMLBOrange, Osceola50 min
Jun 18, 7:22 PM EDTTornado WarningMLBOrange, Seminole38 min
Jun 18, 7:29 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola46 min
Jun 18, 7:53 PM EDTAreal Flood AdvisoryMLBBrevard, Orange, Seminole112 min
Jun 18, 7:54 PM EDTSpecial Marine WarningMLB111 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.